Avatar universal
burning skin
Hi guys thanx for the replies od day 7 no percs no morphine I do have a ? Dose anyone know why I would be feeling such a hurtful burn all over my lower body I'm in tears
Cancel
4 Answers
Page 1 of 1
442658 tn?1467939589
i m sorry you re feeling bad....i m not sure but you might want to call your doctor or go to an emergency room....i had pins and needle feelings in my hands...like tingleling but never no burning pain...if you re in tears go to E,R....hope you feel better soon....maria
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I had nerve problems all over.  It started at my toes and fingertips and hurt.  Neurontin stopped that but I'm not sure what is going on with you.

Do you have a doc you can call?  Otherwise, I agree with merrymaria, go to the ER and see if they can figure out what is going on and make it stop!

Lizzy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi I was put on morphine and oxy for bad back and siatica on left side but it never burned all over both sides and bottom all the way to my feet I do take lyrica still each day I am in a very bad situation at home kept upping dose of morphine now I have not used 7 days could this be my nerves in back and legs over acting.   ,? Thanx for your help all alone. M
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I sent you an email.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources